MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-45-100-120-P6
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The 4.5x60mm supera referenced is being filed under a separate medwatch mfr number.The device was not returned for evaluation.The reported patient effects of restenosis and surgery are listed in the supera instructions for use as known patient effects.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The additional treatment (surgery) and hospitalization are related to operational context.
 
Event or Problem Description
It was reported that the index procedure was on (b)(6) 2016 where two supera stents (4.5 x 60 mm and 4.5 x 100 mm) were implanted in the left superficial femoral artery.On (b)(6) 2016, the patient was returned with in-stent restenosis and the patient was taken for bypass surgery.The patient is doing good.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5902332
Report Number2024168-2016-05676
Device Sequence Number13454028
Product Code NIP
UDI-Device Identifier08975370026269
UDI-Public(01)08975370026269(17)161231(10)02411054
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue NumberS-45-100-120-P6
Device Lot Number02411054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2016
Initial Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age83 YR